Couldn't find what you looking for?

TRY OUR SEARCH!


Three weeks ago I had surgery due to breast cancer. Everything went ok. However, ever since then I have this tingling sensation in my breast. Is this something related to the surgery? Is it possible that it's something more serious?

Loading...


What you are experiencing is the typical side-effect of breast cancer surgery. The post-operative side-effects are very common. The nerves, which give feeling to the skin over the breast, must be cut in order to remove the breast in a mastectomy. This results in numbness or tingling over the chest in almost all women and sensation often returns 1 to 2 years after surgery. It's usually not completely normal. After the surgery, the skin in the breast area can be tight, and the muscles of the arm and shoulder may feel stiff. It is usually temporary, but after breast surgery, some women lose strength in these muscles. To help a woman use her arm and shoulder normally again, the doctor, nurse or physical therapist can recommend some exercises. After breast cancer surgery, it is very important for a woman to continue to do a monthly breast examination. Regular examinations are helpful with detection of local recurrences. Early signs of recurrence can be noted in the incision area, the opposite breast, the arm pit, or above the collar bone. If you notice some changes in your breast, be sure to contact your doctor immediately.
Reply

Loading...

Hi there
In response to the lady who wrote about her tingling feeling in her breasts after surgery. My question is I have similar case but except I didn't have surgery, I would feel it more than 3 times a day since last 2 months. It seems like it happens only in one side of my breasts. I have tested for pregnancy at home but it was negative. Help should I panic, I dont want to go to the doctors because I am afraid of what I might find out.
Reply

Loading...

I have the same feeling too. I have just been scheduled for a biopsy of a small lump. Most likely just a cyst, however the tingling sensation reminds me of the " let down" feeling I would get when I was nursing. It last for a few seconds to several minutes and seems to be getting more frequent by the day. It is on both sides thought so I feel it has nothing to do to the lump. Could it be the syntharoid? I am just taking it again after being off for 5 months, but it is a very small dose.

Not painful, but not comfortable!
Reply

Loading...